View abstract

Session III.7 - Special Functions and Orthogonal Polynomials


Symbolic computation of Mehler-Heine asymptotics for Sobolev-type orthogonal polynomials

Juan J. Moreno-Balcázar

Universidad de Almería, Spain   -   This email address is being protected from spambots. You need JavaScript enabled to view it.

In this poster we tackle the Mehler-Heine formulae for Sobolev-type orthogonal polynomials. We present the theoretical results and an algorithm to compute these formulae effectively. The algorithm allows us to construct a computer program based on Mathematica® language, where the corresponding Mehler-Heine formulae are automatically obtained. Applications and examples show the efficiency of the approach developed.

These results have been published in [1] and the Mathematica® code is available for free in [2].

[1] Sobolev orthogonal polynomials: asymptotics and symbolic computation, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, East Asian J. Appl. Math. 12(3), 535-563, 2022.

[2] Notebook Archive (2022),

Joint work with Juan F. Mañas-Mañas (Universidad de Almería, Spain).

View abstract PDF